Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I have some really weird multi symptoms, please suggest me

I am a 44 year old male, I have some really weird symptoms. For about 6 months now I have had a severe metal, bitter taste in my mouth. I also have noticed an increase of tinnitus in my ears. I always had a little tinnitus but its got worse. The most frustrating is the third symptom. When I move my eyes side to side, I immediately get a buzzing zapping sound and sensation in my ears and head. Almost like an electric shock. I know there is something wrong, but the doctors cant find anything.
Asked On : Mon, 19 Apr 2010
Answers:  5 Views:  696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Sounds like it is Stress related. The worst part about it is that you get more stressed by the symptoms and it becomes a cycle. Try some physical activity and do your best to ignore the symptoms. They will pass.  I am by no means an MD but I have had similar issues. The Drs cave me a clean bill of health, but I felt that something was wrong.

Good luck

Answered: Thu, 29 Apr 2010
  Anonymous's Response

Other sites I'm looking at seem to point to these as symptoms of a type of epilepsy-- try googling "symptoms goosebumps" to see what I mean. It sounds worth checking with a neurologist.
Answered: Mon, 21 Mar 2011
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to hea;lthcaremagic
in fact you are having weird symptoms
there may be metal test in mouth for some gastrointestinal disorder and check up with physician and tests if required to be done to find any g i disorder
tinnitus may be for some e n t problems and can be evaluated by e n t surgeon and proper treatment can be taken
the complain with eye is some thing can not be explained .you should get a m r i /c t scan of brain for any lesion inside
some times drugs if taken may give rise to varied symptoms .if you are on any drug foe any ailments please confide with doctor
hope you be all right soon
Answered: Sun, 20 Nov 2011
I find this answer helpful
  User's Response
Have you been working in an area where paint has been removed? Reason I ask, is because I was curious about the "lead based paint" syndrome. Your symptoms sounded all too familiar....same symptoms of child I know after construction in home he was in. He is fine now. Just a simple blood test to get results.

I hope you are feeling better now, though...hopefully you have this under control, but if not, I wanted to throw the lead based paint issue out there in case you hadn't thought about it yet.
Answered: Fri, 20 May 2011
  Anonymous's Response

Bitter taste can be because of acid reflux from the stomach. You can get a physical done from a doctor and then proceed

Answered: Tue, 27 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor